标题:Stochastic linear quadratic regulation for discrete-time linear systems with input delay
作者:Xinmin Song;Huanshui Zhang;Lihua Xie
通讯作者:Zhang, H
作者机构:[Song, X] School of Control Science and Engineering, Shandong University, Jinan, 250061 Shandong, China;[ Zhang, H] School of Control Science and Engi 更多
会议名称:27th Chinese Control Conference
会议日期:JUL 16-18, 2008
来源:Automatica
出版年:2009
卷:45
期:9
页码:2067-2073
DOI:10.1016/j.automatica.2009.04.024
关键词:Discrete-time systems;Stochastic parameter uncertainties;Linear quadratic regulation;Riccati difference equations
摘要:This paper considers the stochastic LQR problem for systems with input delay and stochastic parameter uncertainties in the state and input matrices. The problem is known to be difficult due to the presence of interactions among the delayed input channels and the stochastic parameter uncertainties in the channels. The key to our approach is to convert the LQR control problem into an optimization one in a Hilbert space for an associated backward stochastic model and then obtain the optimal solution to the stochastic LQR problem by exploiting the dynamic programming approach. Our solution is given in terms of two generalized Riccati difference equations (RDEs) of the same dimension as that of the plant.
收录类别:CPCI-S;EI;SCOPUS;SCIE
WOS核心被引频次:20
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-68149161779&doi=10.1016%2fj.automatica.2009.04.024&partnerID=40&md5=b4110e55cac3d4e19f3d3a5a692342ec
TOP